Vol. 3, No. 1, 2018

Download this issue
Download this issue For screen
For printing
Recent Issues
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Subscriptions
Editorial Board
Ethics Statement
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
Author Index
To Appear
Contacts
 
ISSN: 2379-1691 (e-only)
ISSN: 2379-1683 (print)
Hochschild homology, lax codescent, and duplicial structure
1–31

Richard Garner, Stephen Lack and Paul Slevin

Localization, Whitehead groups and the Atiyah conjecture
33–53

Wolfgang Lück and Peter Linnell

Suslin's moving lemma with modulus
55–70

Wataru Kai and Hiroyasu Miyazaki

Abstract tilting theory for quivers and related categories
71–124

Moritz Groth and Jan Šťovíček

Equivariant noncommutative motives
125–156

Gonçalo Tabuada

Cohomologie non ramifiée de degré 3 : variétés cellulaires et surfaces de del Pezzo de degré au moins 5
157–171

Yang Cao